| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that lumen cracked apart in the curve section of the lumen.No other information was provided.
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), photo sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an extension tubing fracture is confirmed but the exact cause remains unknown.Two photo samples of a 15 cm trialysis catheter were provided for evaluation.The first image showed the trialysis catheter within a plastic biohazard bag.Blood residue and evidence of use was present on the device.The arterial extension leg tubing appeared to be fractured.The proximal segment of the fractured extension tubing and luer hub were not visible.The second image showed a closer view of the fractured extension tubing.The break surface appears to be jagged and uneven; however, the characteristics could not be clearly examined from the images provided.Based on the information provided, possible contributing factors include damage during handling and sharp instrument damage.Since a break in the extension tubing was observed in the images provided, the complaint is confirmed but the exact cause remains unknown.H3 other text : evaluation findings are in section h.11.